# SDR AALA202111308552

- Difficulty date: October 9, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN SHEAR PLATE LOCATED BETWEEN FR 69 AND FR 70, AT LEVEL OF S23R. REPLACED SHEAR PLATE PER SRM 51-42-11-801 AND DWG D53470100 SHEET 06.
